Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 529, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2021, 12:14 AM CDT for 4 counties in Oklahoma. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 13, 2021, 12:14 AM CDT (05:14 UTC)
- Expired
- Oct 13, 2021, 1:15 AM CDT
- In force
- 61 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Ellis County, OK, Harper County, OK, Woods County, OK, Woodward County, OK
The radar
The Vance AFB radar (KVNX), 106 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 13, 1:15 AM CDT | TSTM WND GST 63 | 16 Nne Freedom, OK | |
| Oct 13, 1:20 AM CDT | TSTM WND GST 79 | 16 Nne Freedom, OK | |
| Oct 13, 1:25 AM CDT | TSTM WND GST 71 | 16 Nne Freedom, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 12, 11:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 441 J/kg
- Mixed-layer CIN
- -298 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 383 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
412
WUUS54 KOUN 130514
SVROUN
OKC045-059-151-153-130615-
/O.NEW.KOUN.SV.W.0529.211013T0514Z-211013T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1214 AM CDT Wed Oct 13 2021
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northwestern Ellis County in northwestern Oklahoma...
Woods County in northwestern Oklahoma...
Harper County in northwestern Oklahoma...
Woodward County in northwestern Oklahoma...
* Until 115 AM CDT.
* At 1214 AM CDT, severe thunderstorms were located along a line
extending from near Buttermilk to near Buffalo to near May to near
Follett, moving northeast at 50 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Woodward, Alva, Shattuck, Buffalo, Mooreland, Waynoka, Gage, Fargo,
Fort Supply, Freedom, Sharon, May, Alabaster Caverns State Park,
Selman, Quinlan, Avard, Capron, Tangier, Catesby and Camp Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 9855 3688 9855 3621 9926 3620 10000
3659 10000 3663 9993 3700 9971
TIME...MOT...LOC 0514Z 241DEG 42KT 3714 9931 3686 9959 3664 9972 3643
10010
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BRB2 follow-up statements
893
WWUS54 KOUN 130542
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1242 AM CDT Wed Oct 13 2021
OKC045-059-151-153-130615-
/O.CON.KOUN.SV.W.0529.000000T0000Z-211013T0615Z/
Ellis OK-Woods OK-Harper OK-Woodward OK-
1242 AM CDT Wed Oct 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN ELLIS...WOODS...HARPER AND WOODWARD COUNTIES...
At 1242 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Buttermilk to near Buffalo to
near Shattuck, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Woodward, Alva, Shattuck, Buffalo, Mooreland, Waynoka, Gage, Fargo,
Fort Supply, Freedom, Sharon, May, Alabaster Caverns State Park,
Selman, Quinlan, Avard, Capron, Tangier, Catesby and Camp Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3648 10000 3700 9968 3700 9855 3688 9855
3621 9926 3620 10000
TIME...MOT...LOC 0542Z 237DEG 37KT 3698 9941 3684 9960 3628 9985
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BRB634
WWUS54 KOUN 130604
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
104 AM CDT Wed Oct 13 2021
OKC045-059-151-153-130615-
/O.CON.KOUN.SV.W.0529.000000T0000Z-211013T0615Z/
Ellis OK-Woods OK-Harper OK-Woodward OK-
104 AM CDT Wed Oct 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR NORTHWESTERN ELLIS...WOODS...EASTERN HARPER AND WOODWARD
COUNTIES...
At 104 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Buttermilk to near Fort Supply to
near Shattuck, moving east at 35 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Woodward, Alva, Shattuck, Mooreland, Waynoka, Gage, Fargo, Fort
Supply, Freedom, Sharon, Alabaster Caverns State Park, Selman,
Quinlan, Avard, Capron, Tangier and Camp Houston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3620 9996 3661 9966 3700 9947 3700 9855
3688 9855 3621 9926
TIME...MOT...LOC 0604Z 251DEG 29KT 3698 9927 3658 9954 3628 9984
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 5:57 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Oct 12, 5:57 PM CDT, 6 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
557 PM CDT Tue Oct 12 2021
...New AVIATION...
.SHORT TERM...
(This evening through Wednesday)
Issued at 311 PM CDT Tue Oct 12 2021
Will need to be relatively brief given the workload today. From a
meteorological standpoint here are our concerns/uncertainties.
1. Magnitude of low-level warm/moist advection will be the primary
driver for instability through the night. This is typical with
significant mid-latitude systems in the fall especially.
2. The potential for discrete/semi-discrete convective initiation
further south where DCVA forcing/height falls are less. This is
shown in some of the CAMs (i.e., HRRR, and FV3).
3. The degree of near-surface buoyancy and thus specifically where
convection will primarily be rooted could potentially modulate the
tornado threat to some degree. Low-level thermodynamic details are
always important for this.
Significant negative 500-mb height anomalies are associated with the
trough/closed low moving northeastward through the central Rockies
late today. The low-level response is quite significant and
impressive with a broad and strong low-level jet quickly modifying
the atmosphere with strong moisture advection. The net result will
be an instability/shear parameter space that is anomalous and quite
supportive of tornadoes. The primary limiting factors to a more
significant tornado event could be how convection initiates/evolves,
the details of near-ground buoyancy, and if timing of stronger
forcing for ascent/cap removal are out of phase. This is primarily
an issue for the Panhandles into southwest Kansas.
There is a conditional scenario of some development in the southwest
later this evening working toward central Oklahoma (re: some of the
HREF members). This may be primarily rooted within deeper moisture
surge and just above the ground, so may be slightly elevated.
Nevertheless, strong effective shear and steepening mid-level lapse
rates could yield at least a large hail damaging wind threat if this
scenario does evolve.
Ultimately, later in the evening, shear vector orientation and
surging Pacific front should result in an evolution toward linear
mode, likely before the bulk of the convection enters our area.
Regardless of a more positive (north-northeast to south-southwest)
orientation of the linear convective system limiting the angle to
the deep shear vectors, the shear magnitudes will be enough for
some QLCS mesovortices and a QLCS tornado concern into the night,
and as far east as central Oklahoma. We will watch for rear-
inflow jets, surges/bows for localized enhanced wind/tornado
threat into the night.
BRB
&&
.LONG TERM...
(Wednesday night through next Monday)
Issued at 311 PM CDT Tue Oct 12 2021
Will be brief with the long term. Ensemble mean amounts are more
than reasonable for another wave of convection Wednesday night
into Thursday across our southeast. This is induced by the next
low- amplitude shortwave but exacerbated by deep eastern Pacific
tropical connection with deep moisture driving precipitable water
values to quite anomalous levels. We issued a Flood Watch for this
concern. A quieter pattern will settle in this weekend into early
next week.
BRB
&&
.AVIATION...
(00Z TAFS)
Issued at 553 PM CDT Tue Oct 12 2021
MVFR conditions this evening at most sites. There will be a few
storms across western Oklahoma this evening and will intro a
mention at WWR with better storm chances at most sites after
midnight into the first part of the morning tomorrow. Rain should
end of from west to east toward the end of the forecast with
clearing skies out west and ceilings rising to VFR farther east.
Gusty southeast winds will shift to the south and southwest and
decrease overnight.
&&
.UPPER AIR...
Issued at 1243 PM CDT Tue Oct 12 2021
An Upper Air flight is planned for 00Z and 03Z this evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 65 77 60 75 / 100 30 30 30
Hobart OK 58 77 57 80 / 100 0 20 20
Wichita Falls TX 66 80 63 80 / 90 40 40 30
Gage OK 48 73 47 77 / 70 0 0 10
Ponca City OK 63 75 54 75 / 100 30 10 30
Durant OK 69 79 65 78 / 60 90 90 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch from Wednesday evening through Thursday evening for
OKZ043-047-048-050>052.
TX...None.
&&
SHORT TERM...12
LONG TERM....12
AVIATION...30Hazardous weather outlook, Oct 12, 11:00 PM CDT, 1 hour 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1100 PM CDT Tue Oct 12 2021 OKZ004>048-050>052-TXZ083>090-140400- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1100 PM CDT Tue Oct 12 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Tonight .Thunderstorms... There is a risk for severe thunderstorms late tonight into Wednesday morning. A line of thunderstorms will move out of the Texas panhandle and across much of Oklahoma thru the morning hours. Damaging winds up to 80 mph will become an increasing concern with this line of storms overnight, along with brief tornadoes. Hail up to the size of golf balls could accompany the line of storms also. With the severe weather expected to take place during the nighttime into morning hours, make sure you have multiple ways to receive warnings. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed into early Wednesday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday .Thunderstorms... Ongoing severe weather will be possible across portions of Oklahoma and north Texas Wednesday morning as thunderstorms and a cold front continues to move across the area. Damaging winds will be the primary concern. Thunderstorms will remain possible across portions of central and southern Oklahoma and western north Texas through Wednesday evening before rain chances spread back north and continue Thursday. The severe potential will diminish by Wednesday afternoon. However, heavy rain will to be a concern. .Heavy Rain... Heavy rainfall Wednesday and Thursday could cause flooding in some areas, especially in parts of south central and southeastern Oklahoma where a Flood Watch is in effect for Wednesday night and Thursday.
In the hours before
Local storm report, Oct 12, 8:06 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
806 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO 1 SSE ARAPAHO 35.56N 98.95W
10/12/2021 CUSTER OK BROADCAST MEDIA
TIME AND LOCATION ESTIMATED BY RADAR
&&
BTHORENLocal storm report, Oct 12, 8:22 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 5 S SNYDER 34.58N 98.95W
10/12/2021 E1.75 INCH TILLMAN OK PUBLIC
&&
BTHORENLocal storm report, Oct 12, 9:14 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG CLINTON 35.51N 98.97W
10/12/2021 CUSTER OK EMERGENCY MNGR
ROOF REMOVED FROM STRUCTURE ON EAST SIDE OF CLINTON.
SEVERAL STUCTURES DAMAGED AT THE AIRPORT. TIME ESTIMATED
BY RADAR.
&&
BTHORENLocal storm report, Oct 12, 9:48 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
948 PM CDT TUE OCT 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 4 NNW FORT COBB 35.15N 98.47W
10/12/2021 M58 MPH CADDO OK MESONET
&&
SCSpecial weather statement, Oct 12, 10:49 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Norman OK
1049 PM CDT Tue Oct 12 2021
OKZ024-130430-
Canadian OK-
1049 PM CDT Tue Oct 12 2021
...A strong thunderstorm will impact portions of Canadian County
through 1130 PM CDT...
At 1049 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of El Reno, moving north at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
El Reno, Yukon, Mustang, Piedmont, Union City, Okarche, Calumet,
Concho, Cedar Lake and Richland.
This includes Interstate 40 between mile markers 111 and 138.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3541 9772 3537 9793 3538 9794 3536 9795
3536 9799 3538 9802 3538 9810 3542 9826
3573 9810 3573 9772
TIME...MOT...LOC 0349Z 201DEG 36KT 3547 9808
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BRBLocal storm report, Oct 13, 12:13 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1213 AM CDT WED OCT 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 1 SW BUFFALO 36.82N 99.64W
10/13/2021 M60 MPH HARPER OK MESONET
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 7:12 PM CDT | Tornado Warning | OUN | Washita | 14 min |
| Oct 12, 7:19 PM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| Oct 12, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Oct 12, 7:40 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 50 min |
| Oct 12, 8:02 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 43 min |
| Oct 12, 8:12 PM CDT | Tornado Warning | OUN | Comanche, Kiowa, Tillman | 48 min |
| Oct 12, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey | 49 min |
| Oct 12, 8:46 PM CDT | Tornado Warning | OUN | Blaine, Custer, Dewey | 44 min |
| Oct 12, 8:53 PM CDT | Tornado Warning | OUN | Caddo, Comanche, Kiowa, Washita | 52 min |
| Oct 12, 9:43 PM CDT | Tornado Warning | OUN | Caddo | 32 min |
| Oct 12, 10:49 PM CDT | Special Weather Statement | OUN | Canadian | 41 min |
| Oct 12, 10:58 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 77 min |
| Oct 13, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 67 min |
| Oct 13, 1:14 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Major, Woods, Woodward | 61 min |
| Oct 13, 1:44 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills | 46 min |
| Oct 13, 2:02 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 29 min |
| Oct 13, 2:06 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Oct 13, 2:23 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Oct 13, 2:29 AM CDT | Special Weather Statement | OUN | Beckham | 31 min |
| Oct 13, 2:58 AM CDT | Special Weather Statement | OUN | Alfalfa, Blaine, Dewey, Grant, Major | 47 min |
| Oct 13, 3:00 AM CDT | Special Weather Statement | OUN | Custer, Greer, Harmon, Jackson, Washita | 45 min |
| Oct 13, 3:35 AM CDT | Special Weather Statement | OUN | Garfield, Grant, Kingfisher | 25 min |
| Oct 13, 3:41 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Tillman | 34 min |
| Oct 13, 3:56 AM CDT | Special Weather Statement | OUN | Garfield, Kay, Kingfisher, Noble | 49 min |
| Oct 13, 4:11 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 49 min |
| Oct 13, 4:25 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 39 min |
| Oct 13, 4:41 AM CDT | Special Weather Statement | OUN | Tillman | 49 min |
| Oct 13, 4:45 AM CDT | Special Weather Statement | OUN | Logan, Noble, Payne | 45 min |
| Oct 13, 4:59 AM CDT | Special Weather Statement | OUN | Cleveland, Comanche, Grady, Oklahoma | 46 min |
| Oct 13, 5:07 AM CDT | Tornado Warning | OUN | Canadian, Oklahoma | 23 min |
| Oct 13, 5:27 AM CDT | Tornado Warning | OUN | Oklahoma | 18 min |
| Oct 13, 5:31 AM CDT | Special Weather Statement | OUN | Lincoln, Payne | 29 min |
| Oct 13, 5:41 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain, Oklahoma, Stephens | 49 min |
| Oct 13, 5:44 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 18 min |
| Oct 13, 5:59 AM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| Oct 13, 6:06 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 24 min |
| Oct 13, 6:27 AM CDT | Special Weather Statement | OUN | Garvin, Lincoln, Pottawatomie | 33 min |
| Oct 13, 6:44 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 2 hr |
| Oct 13, 6:55 AM CDT | Special Weather Statement | OUN | Pontotoc, Seminole | 50 min |
| Oct 13, 6:57 AM CDT | Special Weather Statement | OUN | Carter, Garvin, Love, Murray | 48 min |
| Oct 13, 7:19 AM CDT | Tornado Warning | OUN | Pontotoc, Pottawatomie, Seminole | 26 min |
| Oct 13, 7:29 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 3 hr |
| Oct 13, 7:44 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc, Seminole | 46 min |
| Oct 13, 8:07 AM CDT | Tornado Warning | OUN | Hughes | 23 min |
| Oct 13, 2:54 PM CDT | Special Weather Statement | OUN | Bryan | 66 min |
| Oct 13, 3:17 PM CDT | Areal Flood Advisory | OUN | Atoka, Bryan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.